MathSciNet Relay Station
MathSciNet bibliographic data
MR1709310 (2000i:46061) 46L54 (60B99 60E07)
Bercovici, Hari; Pata, Vittorino Stable laws and domains of attraction in free probability theory. With an appendix by Philippe Biane. Ann. of Math. (2) 149 (1999), no. 3, 1023–1060.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement